# SDR 2006UALA00792

- Difficulty date: April 25, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 66,603 hours, 8,315 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STR 10L AT BS 500 CRACKED AT FASTENER HOLE.  DURING ACCOMPLISHMENT OF COA 849781 FOUND STR 10L AT BS 500 CRACKED AT FASTENER HOLE.  INSTALLED REPAIR ANGLE REF COA 849781 AND SERVICE BULLETIN 747-53A2484.
